"Doctor Hagan, I ended up trying the pilocarpine 1% 6 weeks after last use of atropine . It was not fun so not doing that again. But since my eye constricted, does that confirm that the atropine has worn off? "
"ok thanks. A little update, my doctor is pretty sure my dilated eye is not from atropine, and is from nerve damage., I am approaching six weeks from surgery. My eye constricts a little in bright light, is this a good sign of its recovery..."
another thing is you most likely will end up with a cataract as vitrectomy causes that. If you have blurry vision that could be the cause. The pupil may or may not get better. The key is time. Eyes take a long time to heal. I have had RD and vitrectomy in both eyes followed by cataract repair. Do what your surgeon says, ask him/her any questions as they are the best resource.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.